MathSciNet Relay Station
MathSciNet bibliographic data
MR2013461 15A24
Peng, Zhen-yun; Hu, Xi-yan The reflexive and anti-reflexive solutions of the matrix equation $AX=B$. Linear Algebra Appl. 375 (2003), 147–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement